Treathay Fexofenadine 120mg

£2.99

SKU: 0152786 Categories: , , ,

Treathay Fexofenadine belongs to a group of medicines called antihistamines, the active ingredient in your tablets is fexofenadine hydrochloride and relieves the symptoms of hay fever (seasonal allergic rhinitis), such as sneezing, itchy, runny or blocked nose and red, itchy and watery eyes. The active ingredient in your tablets is fexofenadine hydrochloride, which belongs to a group of medicines called antihistamines. It can be used in adults and adolescents of 12 years and older to relieve the symptoms of hay fever (seasonal allergic rhinitis), such as sneezing, itchy, runny or blocked nose and red, itchy and watery eyes. TREATHAY is not suitable for children under 12 years of age. What TREATHAY looks like and the contents of the pack: TREATHAY 120 mg film-coated tablet are peach-coloured, oblong, biconvex, film-coated tablets.